# SDR SWAA2021040862404

- Difficulty date: April 6, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 31,924 hours, 19,469 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHITE SMOKE OBSERVED DURING START OF #1 ENG REPORTTE D BY KMIA TOWER / PERFORMED GVI OF INLET & EXHAUST OF #1 ENG NO EVIDEN CE OF OIL PUDDLING IN EXHAUST RAN#1 ENG PER AMM 71-0 0-00 TEST 3A ALL INDICATIONS NORMAL
